MathSciNet Relay Station
MathSciNet bibliographic data
MR2138904 (2006b:26019) 26D15 (34A40 34K05)
Agarwal, Ravi P.; Deng, Shengfu; Zhang, Weinian Generalization of a retarded Gronwall-like inequality and its applications. Appl. Math. Comput. 165 (2005), no. 3, 599–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement